# SDR ASAA1149125

- Difficulty date: February 9, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 69638962
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER INBOARD HINGE FITTING LOWER END HAS AN ELONGATED BOLT HOLE AT THE LOWER TRAILING EDGE PANEL FORWARD SUPPORT ROD ATTACH POINT.  REMOVED AND REPLACED UPPER AND LOWER FITTINGS IAW B737 400 SRM 51 40 02 AND AMM 20 50 11.
